# SDR ERAA96192

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 412010182101
- Condition: Defective
- Location: M/R Gr Box
- Part time: 702 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS EXCESSIVE RADIAL & AXIAL PLAY.
